# SDR SWIA201023954

- Difficulty date: March 31, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 21,628 hours, 16,689 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW NR 10 CABIN CEILING LIGHT INOP.  (FLT 4636)  RELAMPED CEILING LIGHT.
